Please use this identifier to cite or link to this item:
Title: Three tokens in Herman's algorithm
Authors: Kiefer, S
Ouaknine, J
Wachter, B
Worrell, J
Murawski, AS
First Published: Jul-2012
Citation: FORMAL ASPECTS OF COMPUTING, 2012, 24 (4-6), pp. 671-678
DOI Link: 10.1007/s00165-012-0228-5
ISSN: 0934-5043
eISSN: 1433-299X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.